# SDR IXXA07SMN155S

- Difficulty date: April 21, 2007
- Submitted: May 23, 2007
- Operation: Air carrier
- Aircraft: N828BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 45993
- Aircraft time: 86,484 hours, 35,828 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Fitting
- Part number: S2769796
- Condition: Corroded
- Location: Zone 500
- Part time: 86,484 hours, 35,828 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C CHECK INSPECTION, FOUND LEFT WING INBOARD SLOT VANE FITTING WITH CORROSION AT STATION XILD 0.7095.  REMOVED CORROSION.  FOUND OUT OF LIMITS.  REMOVED CORRODED FITTING.  FABRICATED NEW FITTING.  CLEANED, TREATED AND PRIMED AREA AND FITTING.  APPLIED SEALANT TO FAYING SURFACE. INSTALLED NEW FITTING IAW DC8 SRM 57-3-1 FIGURE 8 PAGE 15, DC8 SRM 51-1-8, PAGES 17-18,  DC8 SRM 57-2-0, PAGE 16,  DC8 SRM 57-1-0, PAGE 1, AND DC8 SRM 51-1-21, DC8 SRM 57-3-1, FIGURE 8 PAGE 15 ITEM D, DC8 SRM 51-2-0 PAGE 75 FIGURE 50, AND SHEET 73,  DC8 SRM 51-1-8B, AND DC8 SRM 51-1-11.
